# SDR DALA2023110209036

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON FLOOR STRINGERS SUPPORTS 2.9LBL, 7.55LBL & 16.10LBL ALSO 2.9RBL, 7.55RBL & 16.10RBL ON BS 1470 AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00186 CORROSION ON FLOOR STRINGERS SUPPORTS ON BS1470 LBL2.9, LBL7.55, LBL16.10 AND RBL2.9 WERE REPAIRED PER. B757-200 SRM 53-00 AND FLOOR STRINGERS SUPPORTS RBL7.55 & RBL16.10 AT AFT CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM 51-40. (0045360)
